I have been suffering from body acne since 10 years. It is present on my upper arms, shoulders, back and buttocks. I have been using Benzoyl peroxide 5% since 6 months. But there has been no effect at all.
Welcome to icliniq.com.
Benzoyl peroxide alone is not going to work. Please send the photographs of the affected area to find out the grade of acne and to prescribe you the proper treatment.
Revert back with the pictures to a dermatologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Thank you doctor.
As per your instructions I have attached photographs.
Welcome to icliniq.com.
I have gone through your photographs (attachments removed to protect patient identity).
I would advise the following:
Since it is a very chronic disease, make sure that you be in regular follow up. Revert back to a dermatologist online for review in 4 weeks --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi doctor, I have deep acne on the face for more than 10 years and for which my doctor has prescribed Isotretinoin drug Isokon 20 mg. The medicine seems to show a lot of improvement for acne. However, I feel that it has some side effects as I feel tired with burning eyes. Is this normal? Is Isotre... Read Full >>
Answer: Hi, Welcome to icliniq.com. Yes, Isotretinoin is a wonder drug for acne. But, it has lots of side effects. The side effects can be avoided if you take it under strict guidance of your dermatologist. For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-on... Read Full
Query: Hello doctor, I have a bacterial infection in my gums because of my wisdom teeth coming in. I have taken Clindamycin and Motrin but it does not work. Read Full >>
Answer: Hello, Welcome to icliniq.com. Gum infection can be due to a number of reasons like tooth infection or cavity, abscess, etc. If Clindamycin is not working, I suggest taking Amoxicillin 500 mg twice daily for five days. Consult your specialist doctor, discuss with him or her and start taking the medi... Read Full
Query: Hi doctor, I am female of 25 years old. My weight is 58 kg and height is 5'3". I am suffering from acne problem for the past 5 years. I tried many antibiotics. Now, I am on Isotretinoin for more than a month and it has really cleared my acne. But, my facial hair has increased. Will it become worse i... Read Full >>
Answer: Hi, Welcome to icliniq.com. Isotretinoin has no effect on facial hair. An increase in the facial hair can be attributed to either hormonal abnormality or topical steroid abuse. Isotretinoin must be continued in tapering doses for at least six months. You need to go for a hormonal evaluation... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now